# SDR SWAA2022061513460

- Difficulty date: May 30, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 149A8113U6
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS947.5 AND LBL8.10 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT 2022-291604 / [01] REPLACED ANGLE AND FASTENERS LOCATED BS947.5 AND LBL8.10 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND 51-40-02.SEE INDIVIDUAL STEP SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BS947.5 AND LBL8.10 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND 51-40-02.SEE INDIVIDUAL STEP SIGN OFF BELOW CERTIFIED AS RII
